# SDR UALA2013042202775

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 37,884 hours, 16,571 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Transformer
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AUDIO CONTROL PANEL 1 INOPERATIVE.  TROUBLESHOT PROBLEM TO 35 LP TRANSFORMER.  REPLACED AND OPS CHECKED NORMAL.
